# SDR IPXA2024071743671

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,967 hours, 20,999 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Warning Message
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

**EMERGENCY DECLARED** ON BASE VECTOR AT BWI LEVEL 2 SLAT DISAGREE, ACCOMPLISHED LVL 2 CHECK LIST REF AOM, LANDED NORMAL NO UNUSUAL FLIGHT CONTORL POSITIONS.  FOUND #4 SLAT POSITION SENSOR LOOSE. TIGHTENED SENSOR MOUNT SCREWS PER AMM 27-84-03. C/W TEST OF SLAT POSITION INDICATION PER AMM 27-84-00-700-801. OPS CHECK GOOD. A/C OK FOR SERVICE.
